# SDR FDEA201303050497

- Difficulty date: March 5, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 95,279 hours, 36,924 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Misinstalled
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RAISED LANDING GEAR;   RT MAIN INDICATED UNSAFE (RED) ON FWD  PANEL AND SYNOPTIC.  FOLLOWED QRH PROCEDURE, SLOWED AND CYCLED GEAR AFTER SECOND RETRACTION, ALL  INDICATIONS WERE NORMAL.  FOUND PROXIMITY SENSOR LINK LOWER BOLT NOT INSTALLED THROUGH BUSHING, INSTALLED BUSHING PROPERLY.  ALSO ADJUSTED MLG UP AND DOOR LATCH PROXIMITY SENSOR REF AMM 32-61-15-5, ALL SENSOR TARGETS WITH IN LIMITS REF AMM32-61-15-5.  GEAR SWING CHECK NORMAL. OK FOR SERVICE.
